Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Sleeping difficulty, memory loss, loss of balance. Have RLS. Taken clonezepam & pramipexole.

I have rls and have been taking pramipexole for about 6 years, recently I have been put on clonezepam and struggle with rls they don t appear to be working to aid rls, and I appear now to have difficulty sleeping, dry mouth, memory loss , and can fall asleep momentarily,similar to narcolepsy , then lose my balance and have fallen oven on a few occasions.
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to HCMForum. as your description suggests nerves becoming tense and you are becoming tense and excited.
now every thing is in your own hands. in neurological disorders strong will and initiation works more rather than medicines.
At this stage of failure of drugs one must take out his will power. Dont go on thinking about your disease all the time.
practice yoga and meditation. and diversion technics as gardening music reading books. etc. Besides i advise you some
diet recomendations as dont take much of potato other tubers tomato cauliflower egg chicken and sea foods. Take
fruits juices and luke warm milk while sleeping. I hope my reply satisfactory to you. thank you.
Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor